# SDR HNAA0700238

- Difficulty date: October 15, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N845EX
- Make and model: Dhav DHC8102
- Aircraft serial: 344
- Aircraft time: 35,953 hours, 38,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211X
- Part serial: 019021
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 35,890 hours, 38,746 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT HAND FRONT EMERGENCY EXIT LIGHTING INOP.  REMOVED AND REPLACED EMERGENCY BATTERY NR 2.
